# SDR AUS20011304

- Difficulty date: December 3, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Part number: 229164
- Condition: Missing
- Location: Fuel Control/Rec
- Component: Fuel Control/Rec, Lyc, O320H2AD
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR DISCHARGE NOZZLE MISSING.
